U.S. doctors online nowAsk doctors free
San Diego, CA
A 17-year-old male asked:

i've had sweats, chills, feverish eyes, sinus headaches, lethargy, achey muscles and raw throat for over a month. two weeks of amoxycillin hasn't helped either. what shouldi do?

3 doctor answers7 doctors weighed in
Dr. Mitchell Vogel
Ophthalmology 30 years experience
See your MD: Please see your md tomorrow. Something else may be going on. Feel better.
Dr. Chevies Newman
Obstetrics and Gynecology 22 years experience
You sound as: If you may have more than one issue. Flonase, a nasal steroid, may be a good place to start. Amoxicillin won't help allergic rhinitis, likely contributing to the throat problem and headaches. It may also be interrupting your sleep contributing to muscle aches and fatigue. See your doc, perhaps there is more to it but bad allergies can b a real nightmare. Good luck.
Dr. Ram Madasu
Dr. Ram Madasu commented
ENT and Head and Neck Surgery 28 years experience
Sinusitis usually responds to antibiotics . You should see your doctor. If on revaluation your doctor confirms persistent infection, treatment options can be discussed.
Sep 16, 2013
Dr. Olivia Liao
Ophthalmology 31 years experience
Over a month: Is unusual for a viral illness, and the fact that Amoxicillin is not working suggests this was not bacterial. Keep up with hydration, Ibuprofen and consider getting checked for other causes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 2, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.